Etude asymptotique des enlacements du mouvement Brownien autour des droites de l'espace (Q1077090): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
ReferenceBot (talk | contribs)
Changed an Item
 
(4 intermediate revisions by 3 users not shown)
Property / author
 
Property / author: Jean-François Le Gall / rank
Normal rank
 
Property / author
 
Property / author: Marc Yor / rank
Normal rank
 
Property / author
 
Property / author: Jean-François Le Gall / rank
 
Normal rank
Property / author
 
Property / author: Marc Yor / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: MaRDI publication profile / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3911816 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4153429 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Étude asymptotique de certains mouvements browniens complexes avec drift / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3717957 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Etude asymptotique des enlacements du mouvement Brownien autour des droites de l'espace / rank
 
Normal rank
Property / cites work
 
Property / cites work: On D. Williams' “Pinching Method” and Some Applications / rank
 
Normal rank
Property / cites work
 
Property / cites work: Asymptotic laws of planar Brownian motion / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some Theorems Concerning 2-Dimensional Brownian Motion / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4727959 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 14:40, 17 June 2024

scientific article
Language Label Description Also known as
English
Etude asymptotique des enlacements du mouvement Brownien autour des droites de l'espace
scientific article

    Statements

    Etude asymptotique des enlacements du mouvement Brownien autour des droites de l'espace (English)
    0 references
    0 references
    1987
    0 references
    The existence of a joint asymptotic distribution for the windings of a three-dimensional Brownian motion around a finite number of straight lines is obtained. This complements the recent studies by \textit{J. W. Pitman} and the second author [see, e.g. ''Asymptotic laws of planar Brownian motion.'' Ann. Probab. 14, 733-779 (1986)] and the authors [see e.g. Probab. Theory Relat. Fields 71, 183-229 (1986; Zbl 0579.60077)], of the joint asymptotic distribution for the windings of planar Brownian motion around a finite number of points. The following principle governs the passage from results in the plane to results in space: Let B be a three dimensional Brownian motion, and \(P_ 1,...,P_ k\), k planes which intersect two by two. Then, the convergence in distribution concerning the planar Brownian motion \(B^ i\) (1\(\leq i\leq k)\), defined respectively as the orthogonal projections of B on \(P_ i\) (1\(\leq i\leq k)\) take place jointly, and the corresponding limit variables are independent.
    0 references
    0 references
    asymptotic distribution for the windings of a three-dimensional Brownian motion
    0 references
    0 references
    0 references